Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I don’t take my calcium supplement until lunch time to give the synthroid plenty of absorption time. But does this apply to supplements only? Does eating naturally occurring calcium (milk, cheese, etc.) require the same restrictions? Or if you wait one hour after taking synthroid to eat breakfast, is it okay to eat natural calcium? Thanks.

      Anonymous
        Post count: 93172

        There has got to be out there the leading doctors in this country that graves is their thing. Does anyone know any doctors in the Midwest that are the leaders of this field? I have a daughter and we have struggled with graves for five years and desperately need a second opinion. We live in Omaha but are willing to go anywhere. Thanks!!!!

        Anonymous
          Post count: 93172

          If you have a local medical school, check and see if they have any endocrinologists who treat thyroids only. You can also call physician referral phone numbers for local hospitals, and ask if they have any endocrinologists who limit their practic to thyroids. You could also check member lists for some of the professional thyroid associations (I don’t remember them all, but maybe there are some names like Thyroid Foundation of America, American Association of Clinical Endocrinologists). Another thing I did when I was looking for a doctor was to search journal articles to see if any of the doctors were local to me.

          I was really frustrated by the first 2 endocrinologists I saw, whose practice was primarily diabetes. They didn’t really seem all that interested in thyroid disease, and seemed dismissive of my situation and complaints. Once I found a doctor who only treated thyroids, I was a lot happier.

          Anonymous
            Post count: 93172

            I have only been on medication for a month now and it seems to be working which is good, but I have what I call anxiety, nervousness whatever…..I told my endo about it and he prescribed metoprolol, I read up on this and I know its for high blood pressure, he says it will calm me down, I have only been taking it for 2 days and I cant function. I makes me hyper, and the pharmists says it should make me drowsy….of course when you call and leave a message at the endos office noone returns the call, so I dont know what to do, keep taking it so my body can get used to it or just go ahead and not take anymore, I havent slept in 2 days since I started the medication, I would rather deal with the every now and then anxiety feeling then not be able to function at work because of the way it makes me feel. Can anybody tell me their experience with Metoprolol?

            Anonymous
              Post count: 93172

              I do not know anything about the medication you are taking, but I can say that I was given Paxil to help me with anxiety and on the fifth day, I woke up feeling like I was jumping out of my skin. The nurse said to stop taking it and the doctor then tried me on Lexapro. The third day of that, I did the same thing so I stopped it. My natural anxiety was easier to deal with than the way those meds made me feel. It was awful. I seemed to do better for about 6 months. Then the anxiety returned, and I tried Zoloft. I have been taking 25mg…..the doctor prescribed 50, but I the pharmacist suggested breaking it in half because of how I reacted to the others. I have been taking that for almost 2 months and so far I am having good results. You might want to call your pharmacist to see if you can just stop the medication until you get the doctor. Then, maybe he can try you on something else. Good luck!!

            Viewing 5 posts - 1 through 5 (of 5 total)
            • You must be logged in to reply to this topic.